# SDR ASAA2021061935489

- Difficulty date: June 19, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 65,127 hours, 25,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501162
- Condition: Corroded
- Location: Bs 500h-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT R/H TRANSITION PANEL HAS AREA OF CORROSION STA 500H TO 500I. GROUNDED - YES. CORROSION FOUND TO BE OUT OF LIMITS, REPAIRED SIDEPLATE IAW B737-900 SRM 53-00-53-2R-5W=1.50" O=0.040" R=0.033" L=4.00" D=0.007".
